MathSciNet Relay Station
MathSciNet bibliographic data
MR1188505 35B40 (35P20 47F05)
Bañuelos, Rodrigo; Davis, Burgess Sharp estimates for Dirichlet eigenfunctions in horn-shaped regions. Comm. Math. Phys. 150 (1992), no. 1, 209–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement